# SDR 2005UALA01494

- Difficulty date: December 20, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 62,879 hours, 10,139 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INBOARD FWD STRUT SKIN CRACKED AT PANEL 416BR CUTOUT RADIUS.  IT WAS PROBABLY CAUSED BY FATIGUE.  THE SKIN WAS REPAIRED PER SRM 54-53-01 WITH -1 AND -2 DOUBLERS.
